Doctor insights on:
Does Vyvanse Cause Vitamin Deficiency
Vitamins: Vitamins and minerals are vital for us. Even deficient in vitamin B12 may cause impaired cell division to slow down. When this slow impaired cell division occurs, red blood cells are enlarged and are more likely to be destroyed by the immune system. Hence, even vitamin B12 deficiency can cause hallucination apart from gastrointestinal problems as well as neurological problems. ...Read more
Not cause, but....: It's a really important deficiency to correct as well and soon as possible. here are links to depression reported and even to thought disorders, but all mental symptoms can overlap and if anxiety is a tendency for you, a D deficiency might contribute to you feel that way. Work w/ a doctor or read nutritional info to get that corrected. CBT can also help treat anxiety. Best! ...Read more
NO: Vit. D is remarkably safe & sleepiness is not a known side effect. Side effects are very rare unless one takes toxic doses. I did find some reports of anxiety experienced by some after taking vit. D which is apparently a sign of magnesium deficiency remedied with magnesium. It's possible for someone to be allergic to fillers & binders in supplements so if it makes you sleepy try a different form. ...Read more
YES!: Ppi's make it difficult for us to absorb B12 as gastric hydrochloric acid is needed to absorb B12 & minerals as well as digest protein. These drugs are dangerous to take for more than a few weeks! they increase risk of osteoporosis & serious infections. See http://bit.Ly/1607tg3 re: B12 & http://bit.Ly/1b1avqs & http://bit.Ly/1ach2tw re: the serious hazards of ppi's & safe &superior alternatives. ...Read more
Required by nerves: This co-factor is needed by the nerves to stay healthy. Each nerve cell has a self repair system that relies on a variety of nutrients in our diet to provide the needed material to keep the walls intact and the cell working. Lack of B12 eventually causes that repair system to start breaking down and nerve cells malfunction or degenerate, leading to neurologic symptoms. ...Read moreSee 1 more doctor answer
Will vitamin/mineral deficiency cause eczema-like symptoms? (if yes, what vitamin(s) or mineral(s)?)
Not reported to: 5-htp is not a vitamin but an Amino Acid which is a precursor of the neurotransmitter serotonin. It has not been reported to cause headaches to the best of my knowledge. I can't say it is impossible that it could cause headaches but if so this is very rare and unreported. ...Read more
May be: Some one deficient in iron and vitamin D is likely to be deficient in other nutrients as well. If would be prudent to consult a doctor for a proper assessment. In the mean time, take a multivitamin tablet daily. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. Get HPV vaccine. ...Read more
Metabolism: B vitamins are critical components of cellular metabolism. They are catalysts, or assistants, for most of the reactions that turn food into energy in the body. If you do not have enough b vitamins, you do not turn food into energy in an efficient manner. This leads to low energy levels, low blood counts, etc. ...Read more
- Talk to a doctor live online for free
- Does vyvanse cause headaches?
- Does vitamin a deficiency cause measles?
- Does vitamin deficiency cause eczema?
- Ask a doctor a question free online
- Does vyvanse cause throbbing headache?
- Does vyvanse cause body odor?
- Does vyvanse cause weight loss?
- Does lisinopril cause vitamin b deficiency?
- Does vyvanse cause an iron deficiency?